EconPapers    
Economics at your fingertips  
 

On the Optimality of Interest Rate Smoothing

Sergio Rebelo () and Danyang Xie

RCER Working Papers from University of Rochester - Center for Economic Research (RCER)

Abstract: In this paper, we study some continuous-time cash-in-advanced models in which interest rate smoothing is optimal. We consider both deterministic and stochastic models.

Keywords: INFLATION; ECONOMIC GROWTH; INTEREST RATE (search for similar items in EconPapers)
JEL-codes: E31 E43 E52 O42 (search for similar items in EconPapers)
Pages: 28 pages
Date: 1996
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: On the optimality of interest rate smoothing (1999) Downloads
Working Paper: On the Optimality of Interest Rate Smoothing (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:roc:rocher:427

Access Statistics for this paper

More papers in RCER Working Papers from University of Rochester - Center for Economic Research (RCER) University of Rochester, Center for Economic Research, Department of Economics, Harkness 231 Rochester, New York 14627 U.S.A.. Contact information at EDIRC.
Bibliographic data for series maintained by Richard DiSalvo ( this e-mail address is bad, please contact ).

 
Page updated 2025-04-03
Handle: RePEc:roc:rocher:427